Alert archive / Arizona / Red Flag Warnings in 2007
Red Flag Warning 14, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this red flag warning at Jun 23, 2007, 2:45 PM MST for 4 counties in Arizona. It took effect at Jun 24, 2007, 11:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 23, 2007, 2:45 PM MST (21:45 UTC)
- In effect from
- Jun 24, 2007, 11:00 AM MST
- Expired
- Jun 24, 2007, 8:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.8 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4214 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -79 m²/s²
- 0-3 km storm-relative helicity
- -83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KFGZ 232145 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 245 PM MST SAT JUN 23 2007 AZZ104>117-138>140-240545- /O.UPG.KFGZ.FW.A.0011.070624T1800Z-070625T0300Z/ /O.NEW.KFGZ.FW.W.0014.070624T1800Z-070625T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 245 PM MST SAT JUN 23 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST SUNDAY DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST SUNDAY DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A STRONG LOW PRESSURE SYSTEM WILL BRUSH NORTHERN ARIZONA ON SUNDAY. AS A RESULT...SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL DEVELOP BY LATE SUNDAY MORNING. STRONG WINDS WILL COMBINE WITH AFTERNOON RELATIVE HUMIDITY VALUES IN THE SINGLE DIGITS AND HAINES INDEX VALUES PUSHING A MAXIMUM OF SIX. THESE FACTORS WILL LEAD TO CRITICAL FIRE BEHAVIOR CONDITIONS ON SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$
5 follow-up statements
000 WWUS85 KFGZ 240429 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 929 PM MST SAT JUN 23 2007 AZZ104>117-138>140-241400- /O.CON.KFGZ.FW.W.0014.070624T1800Z-070625T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 929 PM MST SAT JUN 23 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST SUNDAY DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST SUNDAY. A STRONG LOW PRESSURE SYSTEM WILL BRUSH NORTHERN ARIZONA ON SUNDAY. AS A RESULT...SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35 MPH WILL DEVELOP BY LATE SUNDAY MORNING. STRONG WINDS WILL COMBINE WITH AFTERNOON RELATIVE HUMIDITY VALUES IN THE SINGLE DIGITS AND HAINES INDEX VALUES PUSHING A MAXIMUM OF SIX. THESE FACTORS WILL LEAD TO CRITICAL FIRE BEHAVIOR CONDITIONS ON SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$
000 WWUS85 KFGZ 241336 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 636 AM MST SUN JUN 24 2007 AZZ104>117-138>140-242145- /O.CON.KFGZ.FW.W.0014.070624T1800Z-070625T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 636 AM MST SUN JUN 24 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. A STRONG LOW PRESSURE SYSTEM MOVING THROUGH THE MOUNTAIN WEST WILL BRING SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35 MPH TO MOST OF NORTHERN ARIZONA BY LATE MORNING. THESE STRONG WINDS WILL COMBINE WITH AFTERNOON RELATIVE HUMIDITY VALUES IN THE SINGLE DIGITS AND THEREFORE A RED FLAG WARNING REMAINS IN EFFECT. IN ADDITION...HAINES INDEX VALUES OF 5 TO 6 AND CONTINUED ABOVE NORMAL TEMPERATURES WILL COMPOUND HAZARDOUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$
000 WWUS85 KFGZ 241823 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1123 AM MST SUN JUN 24 2007 AZZ104>117-138>140-250230- /O.CON.KFGZ.FW.W.0014.000000T0000Z-070625T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 1123 AM MST SUN JUN 24 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. A STRONG LOW PRESSURE SYSTEM MOVING THROUGH THE MOUNTAIN WEST WILL BRING SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35 MPH TO MOST OF NORTHERN ARIZONA TODAY. THESE STRONG WINDS WILL COMBINE WITH RELATIVE HUMIDITY VALUES IN THE SINGLE DIGITS. IN ADDITION...HAINES INDEX VALUES PUSHING 6 AND CONTINUED ABOVE NORMAL TEMPERATURES WILL COMPOUND HAZARDOUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$
000 WWUS85 KFGZ 242200 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 300 PM MST SUN JUN 24 2007 AZZ104>117-138>140-250300- /O.CON.KFGZ.FW.W.0014.000000T0000Z-070625T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 300 PM MST SUN JUN 24 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. A STRONG LOW PRESSURE SYSTEM BRUSHING NORTHERN ARIZONA WILL CONTINUE TO BRING SOUTHWEST WINDS OF 10 TO 25 MPH WITH GUSTS TO 35 MPH UNTIL SUNSET. IN ADDITION...RELATIVE HUMIDITY VALUES WILL REMAIN IN THE SINGLE DIGITS ALONG WITH HAINES INDEX VALUES PUSHING 6. AS A RESULT...HAZARDOUS FIRE WEATHER CONDITIONS WILL CONTINUE UNTIL 8 PM MST THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$
000 WWUS85 KFGZ 250304 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 804 PM MST SUN JUN 24 2007 AZZ104>117-138>140-250415- /O.EXP.KFGZ.FW.W.0014.000000T0000Z-070625T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 804 PM MST SUN JUN 24 2007 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING. AT 8 PM...WIND SPEEDS HAD DECREASED BELOW RED FLAG CRITERIA ACROSS NORTHERN ARIZONA...THEREFORE THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Jun 23, 9:35 AM MST, 5 hours 10 minutes earlier.
Area forecast discussion, Jun 23, 9:35 AM MST, 5 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 935 AM MST SAT JUN 23 2007 .SYNOPSIS...HIGH PRESSURE OVER THE DESERT SOUTHWEST WILL BRING ABOVE NORMAL HIGH TEMPERATURES TO THE REGION WELL INTO NEXT WEEK. ENOUGH MOISTURE LINGERS OVER THE WHITE MOUNTAINS FOR A SLIGHT CHANCE OF AFTERNOON THUNDERSTORMS THIS WEEKEND. ELSEWHERE...EXPECT VERY DRY CONDITIONS...WITH GUSTY AFTERNOON WINDS. && .DISCUSSION... SKIES ARE CLEAR ACROSS NRN AZ THIS MORNING SAVE A FEW CIRRUS CLOUDS. THE LOW LEVEL MOISTURE PUSH (MENTIONED PREV DISCUSSION BELOW) ACROSS SRN AZ THIS MORNING HAS MADE TO AREAS SOUTH OF A LINE FROM BAGDAD TO HANNIGAN MEADOWS. THIS MOISTURE WILL LIKELY MIX OUT WITH THIS AFTERNOONS HEATING...LEAVING THE WHITE MTNS AND HIGHER TERRAIN OF YAVAPAI COUNTY AS THE ONLY AREAS WITH A SLIGHT CHANCE OF AFTERNOON THUNDERSTORMS. ALOFT...A WARM HIGH PRESSURE SYSTEM COVERS THE DESERT SOUTHWEST. TONIGHT AND SUNDAY...A TROF OF LOW PRESSURE MOVING INTO THE PACIFIC NORTHWEST WILL BRING A DRY SOUTHWEST FLOW ALOFT TO MUCH OF NORTHERN ARIZONA ON SUNDAY. A FIRE WX WATCH HAS BEEN ISSUED FOR SUNDAY AFTERNOON. AT THIS TIME IT LOOKS LIKE SUSTAINED SOUTHWEST WINDS FROM 15 TO 25 MPH WITH GUSTS AROUND 35 MPH SHOULD OCCUR DURING THE AFTERNOON. THE SHORT OF IT FOR NEXT WEEK...WARM...BREEZY AND DRY THROUGH AT LEAST TUESDAY. DL .PREV DISCUSSION...600 AM UPDATED TO INCLUDE FIRE WEATHER WATCH INFORMATION. A STRONG AND WARM RIDGE WILL REMAIN OVER THE SOUTHWEST FOR THE NEXT SEVERAL DAYS. EXPECT MOSTLY SUNNY SKIES...WARM TEMPERATURES...AND BREEZY AFTERNOON WINDS. MOISTURE REMAINS IN PLACE ALONG THE AZ/NM BORDER AND EXPECT SOME AFTERNOON CLOUDS ALONG WITH A SLIGHT CHANCE OF SHOWERS AGAIN THIS AFTERNOON. A WEAK GULF SURGE WAS NOTED IN THE SFC OBS AND VAD WINDS...AS WELL AS QUIKSCAT SATELLITE WINDS. EXPECT THIS INCREASE IN LOW LEVEL MOISTURE TO SPREAD NORTHWARD AND POSSIBLY REACH YAVAPAI AND GILA COUNTIES BY THIS AFTERNOON. HAVE INCREASED AFTERNOON CLOUDS A BIT IN THESE ZONES PLUS HAVE INTRODUCED SOME VERY LOW POPS SINCE THERE IS A SLIGHT CHANCE OF A SHOWER OR TWO DEVELOPING OVER THE HIGHER TERRAIN. A WEAK S/W TROUGH WILL PUSH ACROSS THE WEST ON SUNDAY. EXPECT SOUTHWEST WINDS TO INCREASE ACROSS THE REGION WITH GUSTS TO 35 MPH POSSIBLE DURING THE AFTERNOON. MODELS CONTINUE TO INDICATE AN INVERTED TROUGH MOVING WESTWARD ACROSS TX AND NRN MEX BY MID/LATE WEEK. THIS FEATURE SHOULD BRING ADDITIONAL MOISTURE TOWARDS AZ SO WILL HAVE TO MONITOR THE EVOLUTION OF THIS FEATURE AND ADJUST POPS ACCORDINGLY. && .AVIATION...FOR THE 18Z PACKAGE...EXPECT MAINLY CLEAR SKIES OVER THE NEXT 24 HOURS. SOUTHWEST WINDS OF 10-25 MPH WITH GUSTS OVER 30 MPH WILL DEVELOP ACROSS NORTHERN ARIZONA THIS AFTERNOON. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES...FIRE WX WATCH FOR SUNDAY MORNING THROUGH SUNDAY EVENING FOR ZONES AZZ104>117-138>140. && DB/DJO
Hazardous weather outlook, Jun 23, 6:45 AM MST, 8 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 645 AM MST SAT JUN 23 2007 AZZ004>017-038>040-240700- WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- 645 AM MST SAT JUN 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NAVAJO... AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A LOW PRESSURE SYSTEM MOVING THROUGH THE NORTHERN GREAT BASIN ON SUNDAY WILL BRING AN INCREASE IN SOUTHWEST WINDS ALONG WITH CONTINUED DRY CONDITIONS AND ABOVE NORMAL TEMPERATURES IN NORTHERN ARIZONA. SEE THE FIRE WEATHER WATCH (PRODUCT PHXRFWFGZ) FOR DETAILS.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 6:27 AM MST | Fire Weather Watch | FGZ | Apache, Coconino, Navajo, Yavapai | 8 hr |
Nearby
Red Flag Warnings in Arizona, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.